# SDR USAA20090529BB093

- Difficulty date: May 28, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N924UW
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE L1 DOOR SLIDE ATTACH CORD NEEDS RESTOWED.  TIGHTENED AND SECURED THE L1 DOOR SLIDE COVER LANYARD.
